# SDR HEEA979031

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Knob Broken
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER KNOB BROKEN OFF.  PERFORMED PRELIMINARY INSPECTION.  REPLACED KNOB.  REPAIRED.  REPLACED BLOWN FUSE F401 AND CAVITY TUBE V101 DUE TO LOW POWER OUT.  ADJUSTED FREQUENCY, COOKED UNIT, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
